# SDR HALA2009103000494

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,415 hours, 5,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN L1 AND R1 DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP BETWEEN L1 AND R1 DOORS-CKS NORMAL- OK FOR SVC.
